On the interrelation between the total and partial approximations in the mean for functions of many variables
Doklady Akademii Nauk, Tome 112 (1957) no. 1, pp. 24-26
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_112_1_a4,
author = {M. F. Timan},
title = {On the interrelation between the total and partial approximations in the mean for functions of many variables},
journal = {Doklady Akademii Nauk},
pages = {24--26},
year = {1957},
volume = {112},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_112_1_a4/}
}
TY - JOUR AU - M. F. Timan TI - On the interrelation between the total and partial approximations in the mean for functions of many variables JO - Doklady Akademii Nauk PY - 1957 SP - 24 EP - 26 VL - 112 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1957_112_1_a4/ LA - ru ID - DAN_1957_112_1_a4 ER -
M. F. Timan. On the interrelation between the total and partial approximations in the mean for functions of many variables. Doklady Akademii Nauk, Tome 112 (1957) no. 1, pp. 24-26. http://geodesic.mathdoc.fr/item/DAN_1957_112_1_a4/